# SDR AALA20150714015

- Difficulty date: July 14, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: EDK31905
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP AT STATION 218.  REPLACED RT CUSP BETWEEN STATION 218 & 237.
